| Model Number |
CYF-5A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the cystonephrofiberscope's working channel valve became detached.There was no indication during what type of device usage the reported event occurred.There was no reported patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Corrected field: d5, the device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information was received from the customer.